LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Med supplement ending dissociative experience

 - UBBFriend: Email this page to someone!    
Author Topic: Med supplement ending dissociative experience
Robin123
Moderator
Member # 9197

Icon 1 posted      Profile for Robin123     Send New Private Message       Edit/Delete Post   Reply With Quote 
It's been a given for me for a long time to feel physically dissociated, unaware of time passing - like I would just sit here and do nothing, until I realize that NOW I have to get up and go do something, and I know it's a Lyme symptom because I had an initially healthy life -

So I've been taking a med supplement for the first time for a couple weeks now, and I feel "here" again, like I take in my surrounds and I can feel time passing again.

I've always tested low-normal on this chemistry in bloodtests, even from the get-go, but never did anything about it.

So, it's thyroid supplementation - Armour thyroid - each tablet is 60mg and I'm up to that now for the day, and will be increasing dosage.

I want to describe this experience because so many of us describe feeling separated from what's going on around us.

I'm wondering if it means a thyroid deficiency for everyone experiencing dissociation, or whether there is other chemistry involved that causes this as well.

Am interested in hearing back from others about this - thx -

[ 09-21-2012, 04:42 PM: Message edited by: Robin123 ]

Posts: 13070 | From San Francisco | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
cozynana
LymeNet Contributor
Member # 34270

Icon 1 posted      Profile for cozynana     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have the what I call "out of world experiences". I don't feel connected to the world. The docs have tried thyroid with me. I am now on estrogen and progesterone and feel more connected with more energy. Could it be any hormone that is lacking?
Posts: 620 | From Ks | Registered: Oct 2011  |  IP: Logged | Report this post to a Moderator
lpkayak
Honored Contributor (10K+ posts)
Member # 5230

Icon 1 posted      Profile for lpkayak     Send New Private Message       Edit/Delete Post   Reply With Quote 
armour is a med not a supp...you need a prescription

if i stop armour and/or cortef i crash. it has happened 3 times. docs decided to take me off .

i dont know if i get disassociative...but i crash . everything is messed up and it is hard to get out of bed.

when i am back on meds there is a difference.

--------------------
Lyme? Its complicated. Educate yourself.

Posts: 13712 | From new england | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
Robin123
Moderator
Member # 9197

Icon 1 posted      Profile for Robin123     Send New Private Message       Edit/Delete Post   Reply With Quote 
Ok, thx, lpkayak - changed the heading - re Cozy's question - is it any hormone supplementation that can bring us "back here"? I am also receiving visual input more clearly.
Posts: 13070 | From San Francisco | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Glad to hear, Robin!!

I tried it once .. liked it at first.. then my heart started racing. Had to stop.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95875 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
pug7
LymeNet Contributor
Member # 36995

Icon 1 posted      Profile for pug7     Send New Private Message       Edit/Delete Post   Reply With Quote 
Disassociative experiences can be caused by temporal lobe seizures. Anticonvulsants can help (Topamax, Lamictal, Depakote etc.)
Posts: 108 | From US | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
derk diggler
LymeNet Contributor
Member # 31903

Icon 1 posted      Profile for derk diggler     Send New Private Message       Edit/Delete Post   Reply With Quote 
this is my worst and only symptom, along with anxiety and cloudy brain fog dissconestion

--------------------
+++++++
do i have lyme, please comment, derealisation,anxiety,floaters,hypertension,tinnitus,dizziness,minor aches,igenix results,igm,**83-93ind,igg**41++ what do u think,please comment

Posts: 195 | From california | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.